# SDR DALA2016062304866

- Difficulty date: June 22, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 40,049 hours, 27,797 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FITTING FOR PANEL 630HB IS HEAVILY CHAFED IN 2 PLACES, MARKED.  PART REMOVED ON JIB CARD 2040-0049.  PART FOUND TO BE OUT OF LIMITS IAW SRM 57-00-00, FIG 103.  MATCH DRILLED NEW PART IAW SRM 51-40-08 AND INSTALLED NUTPLATES IAW SRM 51-40-02, PAR 4.  PART WILL BE RE-INSTALLED ON JOB CARD 2040-0050.
